Generic drug of the therapeutic class: Analgesics
active ingredients: Lysine acetylsalicylate
laboratory: Sanofi-Aventis France
Powder for oral solution
Box of 20 Sachets-dose
· Symptomatic treatment of mild to moderate pain and / or febrile conditions.
Chronic inflammatory rheumatism, rheumatic fever.
Dosage ASPEGIC Child 250 mg Powder for oral solution Box of 20 sachets-dose
Pour the contents of the sachet into a glass and add a small amount of drink (eg water, milk, fruit juice).
This presentation is reserved for the child from 15 to 50 kg (about 3 to 15 years).
Pains of mild to moderate intensity and / or febrile states:
In children, it is imperative to respect the dosages defined according to the weight of the child and to choose a suitable presentation. Approximate ages by weight are given for information.
The recommended daily dose of acetylsalicylic acid is approximately 60 mg / kg, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.
For children weighing 15 to 20 kg (approximately 3 to 7 years), the dosage is 1 sachet per dose, to be renewed if necessary after 6 hours, without exceeding 4 sachets per day.
For children weighing 21 to 27 kg (about 6 to 10 years), the dosage is 1 sachet per dose, to be renewed if necessary after 4 hours, without exceeding 6 sachets per day.
For children weighing 28 to 40 kg (approximately 9 to 13 years), the dosage is 2 sachets per dose, to be renewed if necessary after 6 hours, without exceeding 8 sachets per day.
For children weighing 41 to 50 kg (approximately 12 to 15 years), the dosage is 2 sachets per dose, to be renewed if necessary after 4 hours, without exceeding 12 sachets per day.
Frequency of administration
Systematic catches prevent pain or fever oscillations:
In children, they should be regularly spaced, including at night, preferably 6 hours, and at least 4 hours: comply with the dosage specified above.
Duration of the treatment
The patient should be informed not to use acetylsalicylic acid more than 3 days in case of fever and more than 5 days in case of pain without the advice of a doctor or dentist.
Chronic inflammatory rheumatism, rheumatic fever
50 mg / kg to 100 mg / kg maximum per day to be divided into 4 to 6 times at least 4 hours apart.
This medicine is CONTRAINDICATED in the following situations:
· Hypersensitivity to acetylsalicylic acid or any of the excipients, or other nonsteroidal anti-inflammatory drugs (cross-reactive),
· History of asthma caused by salicylates or substances of similar activity, including nonsteroidal anti-inflammatory drugs,
· Third trimester of pregnancy (beyond 24 weeks of amenorrhea) for doses greater than 100 mg per day (see section on Pregnancy and lactation ),
· Evolving gastroduodenal ulcer,
· Any constitutional or acquired haemorrhagic disease,
· Haemorrhagic risk,
· Severe liver failure,
· Severe renal insufficiency,
· Severe uncontrolled heart failure,
· In combination with methotrexate at doses greater than 20 mg / week (see section 4.5 ), and for anti-inflammatory doses (≥ 1 g per dose and / or ≥ 3) g per day) or for analgesic or antipyretic doses (≥ 500 mg per dose and / or <3 g per day) of acetylsalicylic acid,
· In combination with oral anticoagulants for anti-inflammatory doses of acetylsalicylic acid (≥ 1 g per dose and / or ≥ 3 g daily), or for analgesic or antipyretic doses (≥ 500 mg per dose and / or < 3 g per day) in a patient with a history of peptic ulcer disease (see section 4.5 Interactions with other medicinal products and other forms of interaction ).
Side effects Aspegic Child
The frequency of adverse events can not be estimated. As a result, the frequencies are referenced as indeterminate.
Blood and lymphatic system disorders
· Hemorrhagic syndromes (epistaxis, gingivorragies, purpura ...) with increased bleeding time. This action persists for 4 to 8 days after stopping acetylsalicylic acid. It can create a haemorrhagic risk in case of surgery.
· Intracranial and gastrointestinal bleeding may also occur.
Immune system disorders
· Hypersensitivity reactions,
· Anaphylactic reactions,
· Quincke's edema.
Nervous system disorders
· Headache, dizziness.
· Feeling of decreased hearing.
which are usually the mark of an overdose.
· Intracranial hemorrhages.
· Abdominal pain.
· Digestive or occult digestive haemorrhages (hematemesis, melena ...), responsible for iron deficiency anemia. These haemorrhages are all the more frequent as the dosage is higher.
· Gastric ulcerations and perforations.
· Liver damage, mainly hepatocellular.
· Increased liver enzymes.
Skin and subcutaneous tissue disorders
· Skin reactions.
General disorders and administration site conditions
· Reye's Syndrome (see Warnings and Precautions section )